# SDR SWIA200616344

- Difficulty date: February 28, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 16,838 hours, 25,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING SMELL WAS OBSERVED COMING FROM FO'S SIDE PANEL AREA WITH POWER TO THE AIRCRAFT.  SECURED APU STARTER/GENERATOR TERMINAL.  OPERATIONAL CHECK GOOD, NO BURNING SMELL WAS OBSERVED.
